# SDR DALA2022060603915

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 PASSENGER CREW DOOR 832 DAMPER IS WEAK. CORRECTIVE ACTION: REPLACED DAMPER PER A320 AMM 52-13-14. OPS TEST GOOD. (2263144)
